MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 19G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 19G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4352 showed three other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that leakage at the needle tubing.It was stated this happened with three needles used on three separate patients.Actions taken immediately: stopping the infusions and checking the chamber with difficulty because device almost closed.This report addresses the second of three patients.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 19G X 1IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9826391
Report Number3006260740-2020-00852
Device Sequence Number11534738
Product Code FMI
UDI-Device Identifier00801741065880
UDI-Public(01)00801741065880
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number2206219
Device Lot NumberREDX4352
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1